教師資料查詢 | 類別: 期刊論文 | 教師: 譚必信 Tam Bit-shun (瀏覽個人網頁)

標題:Theorems on partitioned matrices revisited and their applications to graph spectra
學年99
學期1
出版(發表)日期2010/10/01
作品名稱Theorems on partitioned matrices revisited and their applications to graph spectra
作品名稱(其他語言)
著者Chang, Ting-Chung; Tam, Bit-Shun; Wu, Shu-Hui
單位淡江大學數學學系
出版者Philadelphia: Elsevier Inc.
著錄名稱、卷期、頁數Linear Algebra and Its Applications 434(2), pp.559-581
摘要Some old results about spectra of partitioned matrices due to Goddard and Schneider or Haynsworth are re-proved. A new result is given for the spectrum of a block-stochastic matrix with the property that each off-diagonal block has equal entries and each diagonal block has equal diagonal entries and equal off-diagonal entries. The result is applied to the study of the spectra of the usual graph matrices by partitioning the vertex set of the graph according to the neighborhood equivalence relation. The concept of a reduced graph matrix is introduced. The question of when n-2 is the second largest signless Laplacian eigenvalue of a connected graph of order n is treated. A recent conjecture posed by Tam, Fan and Zhou on graphs that maximize the signless Laplacian spectral radius over all (not necessarily connected) graphs with given numbers of vertices and edges is refuted. The Laplacian spectrum of a (degree) maximal graph is reconsidered.
關鍵字Graph spectra; Neighborhood equivalence class; Block-stochastic matrix; Laplacian; Signless laplacian
語言英文
ISSN0024-3795
期刊性質國外
收錄於SCI
產學合作
通訊作者Tam, Bit-Shun
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!